# SDR 96ZZZX5204

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199CA
- Make and model: Beech 99A
- Aircraft serial: U96
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 185884
- Condition: Recap Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 1825 - NO GEAR DOWN AND LOCKED INDICATION ON LT MLG ON DESCENT INTO DEN.  PILOT PERFORMED TOWER FLYBY AND COMPLETED EMERGENCY GEAR EXTENSION PROCEDURES.  ACFT LANDED WITHOUT FURTHER INCIDENT.  ENGINES WERE SHUT DOWN AND PROPS WERE FEATHERED UPON LANDING AS PRECAUTIONARY MEASURE.  NR 1 TIRE (LT OTBD) RECAP TREAD CAME OFF DURING TAKEOFF.  THIS SEPARATED THE CANNON PLUG ON THE LOWER MLG DRAG LEG FOR THE DOWNLOCK SWITCH.  TIRE MISSING TREAD.  STILL HOLDING AIR, WAS DEFLATED BEFORE REMOVAL.  REMOVED AND REPLACED NR 1 WHEEL ASSY, REPAIRED BROKEN CANNON PLUG AND INSPECTED AREA FOR FURTHER DAMAGE.  NONE WAS NOTED.  GEAR SWING PERFORMED WITH NO FURTHER DEFECTS NOTED.
